# SDR BSY2005F00004

- Difficulty date: November 15, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N279DM
- Make and model: Lear 35A
- Aircraft serial: 214
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490031304
- Part serial: 04010637
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED PILOTS ALTIMETER AND ALTITUDE ALERTER INTERMITTENTLY SWIN FULL SCALE; MODE (C) ON NR 1 TRANSPONDER WAS INTERMITTENT, OVERSPEED AURAL WARNING WAS INTERMITTENTLY ACTIVATING.  THE ADC WAS FOUND TO BE DEFECTIVE DUE TO WATER INTRUSION.  THE ADC WAS REPLACED AND THE AREAS FOUND TO BE LEAKING WERE REPAIRED.  THE SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY AND TO REMAIN RVSM COMPLIANT.  THERE HAVE BEEN ONO PRIOR REPORTS OF PROBLEMS WITH THIS AIRCRAFT.  (K)
